MathSciNet Relay Station
MathSciNet bibliographic data
MR1100992 (92j:22026) 22E45
du Cloux, Fokko Sur les représentations différentiables des groupes de Lie algébriques. (French) [On differentiable representations of algebraic Lie groups] Ann. Sci. École Norm. Sup. (4) 24 (1991), no. 3, 257–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement